# SDR DALA2019020800846

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,537 hours, 63,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TYPE EXFOLIATION ON INTERCOSTAL BTW L29L STA 1212 TO 1231 AT AFT CARGO COMPARTMENT (C3). DUE TO THE EXCESSIVE DAMAGE (CORROSION LEVEL 2) INTERCOSTAL ON STA 1212 TO 1231 WAS REPLACED PER DWG : 5936071 REV: W AND DC-9/MD80 SRM 51-30-2 AND 51-30-5. (LP0935487)
